# SDR SWIA200819575

- Difficulty date: April 29, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 14,595 hours, 12,679 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Pax Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6689 - DURING INITIAL POWER-UP, THE PAX O2 MASKS DEPLOYED.  INSPECTED AND RESTOWED MASKS PER AMM 35-21-09.  MASKS REMAINED SECURE.
